Notre Dame Journal of Formal Logic

Studies in the axiomatic foundations of Boolean algebra. I.

Czesław Lejewski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 1, Number 1-2 (1960), 23-47.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956426

Zentralblatt MATH identifier
0118.01402

Mathematical Reviews number (MathSciNet)
MR195692

Digital Object Identifier
doi:10.1305/ndjfl/1093956426

Citation

Lejewski, Czesław. Studies in the axiomatic foundations of Boolean algebra. I. Notre Dame J. Formal Logic 1 (1960), no. 1-2, 23--47. doi:10.1305/ndjfl/1093956426. http://projecteuclid.org/euclid.ndjfl/1093956426.


Export citation

See also

  • Errata part I: CzesÅ‚aw Lejewski. Errata: ``Studies in the axiomatic foundations of Boolean algebra. I.''. Notre Dame Journal of Formal Logic, volume 1, issue 4, (1960), pp. 176-177.
  • Part II: CzesÅ‚aw Lejewski. Studies in the axiomatic foundations of Boolean algebra. II. Notre Dame Journal of Formal Logic, volume 1, issue 3, (1960), pp. 91-106.
  • Part III: CzesÅ‚aw Lejewski. Studies in the axiomatic foundations of Boolean algebra. III. Notre Dame Journal of Formal Logic, volume 2, issue 2, (1961), pp. 79-93.